Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 112

1.

Inadvertent chlorpropamide hypoglycemia--no longer once in a blue moon?

Heifetz S, Day D, Ipp E.

N Engl J Med. 1987 Jan 22;316(4):223. No abstract available. Erratum in: N Engl J Med 1987 Jul 2;317(1):63.

PMID:
3796700
2.

Inadvertent sulfonylurea-induced hypoglycemia. A dangerous, but preventable condition.

Huminer D, Dux S, Rosenfeld JB, Pitlik SD.

Arch Intern Med. 1989 Aug;149(8):1890-2. Review.

PMID:
2504124
3.

Closet hypoglycemia.

Robinson I, Deamer RL, Prichard JG.

J Fam Pract. 1994 Jan;38(1):78-9.

PMID:
8289056
4.

Hypoglycemia from the inadvertent use of oral hypoglycemic agents.

Crowson TW, Kriel RL.

Ann Intern Med. 1980 Jan;92(1):134. No abstract available.

PMID:
7350867
5.

[Chlorpropamide-phenylbutazone as the cause of hypoglycemia. A case of an unfortunate drug combination].

Thomsen PE, Ostenfeld HO, Kristensen M.

Ugeskr Laeger. 1970 Sep 10;132(37):1722-4. Danish. No abstract available.

PMID:
5459399
6.

Hypoglycemia due to inadvertent dispensing of chlorpropamide.

Gordon MR, Flockhart D, Zawadzki JK, Taylor T, Ramey JN, Eastman RC.

Am J Med. 1988 Aug;85(2):271-2. No abstract available.

PMID:
3400706
7.

[Neuroglycopenia during treatment with chlorpropamide after administration of ampicillin: interaction or accident?].

Tubek S.

Wiad Lek. 1987 Oct 15;40(20):1435-6. Polish. No abstract available.

PMID:
3445632
8.

[Clinical case. Hypoglycemic coma].

[No authors listed]

Union Med Can. 1990 Jul-Aug;119(4):184, 229. French. No abstract available. Erratum in: Union Med Can 1990 Sep-Oct;119(5):264.

PMID:
2385870
9.

Recurrent hypoglycemia secondary to drug-dispensing error.

Shumak SL, Corenblum B, Steiner G.

Arch Intern Med. 1991 Sep;151(9):1877-8.

PMID:
1909521
10.

Inadvertently induced hypoglycemia.

Aderka D, Pinkhas J.

JAMA. 1978 Sep 8;240(11):1140. No abstract available.

PMID:
682284
11.

Hypoglycaemia due to erroneous drug ingestion.

Stocks AE, Martin FI.

Med J Aust. 1972 Jun 10;1(24):1256-8. No abstract available.

PMID:
5038906
12.

[Hypoglycemia in the elderly during chlorpropamide therapy. Report of three cases].

Zakowska-Wachelko B, Walkowiak E.

Pol Tyg Lek. 1989 Dec 2-24;44(49-52):962-4. Polish.

PMID:
2490301
13.

The physician as detective.

Wright-Pascoe R.

West Indian Med J. 1999 Dec;48(4):250. No abstract available.

PMID:
10639855
14.

Studies in patients with chlorpropamide-induced hypoglycemia.

Frey HM, Rosenlund B.

Diabetes. 1970 Dec;19(12):930-7. No abstract available.

PMID:
5485247
15.

Diabinese and dialume.

Cohen DJ, Saltzman M, Appel GB.

Ann Intern Med. 1982 Aug;97(2):285-6. No abstract available.

PMID:
7103297
16.

Concurrent hypoglycemia and lactic acidosis in a diabetic treated with chlorpropamide and phenformin.

Goldberg LD, Alterman SL.

South Med J. 1973 Feb;66(2):190-2. No abstract available.

PMID:
4631578
17.

Hypoglycemia induced by the interaction of chlorpropamide and co-trimoxazole.

Baciewicz AM, Swafford WB Jr.

Drug Intell Clin Pharm. 1984 Apr;18(4):309-10.

PMID:
6609055
18.

Management of chlorpropamide-induced hypoglycemia with diazoxide.

Pfeifer MA, Wolter CF, Samols E.

South Med J. 1978 May;71(5):606-8.

PMID:
644371
19.

Association of hyperinsulinemia with chlorpropamide toxicity.

Klonoff DC.

Am J Med. 1988 Jan;84(1):33-8. Review.

PMID:
3276184
20.

Hypoglycemia in a patient with diabetes insipidus treated with chlorpropamide.

Falls WF Jr.

Va Med Mon (1918). 1971 Jul;98(7):374-6. No abstract available.

PMID:
5090584

Supplemental Content

Support Center